# SDR SIMA20130620009

- Difficulty date: June 20, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 34,211 hours, 31,642 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 4 EMERGENCY PROXIMITY LIGHT STRIP WIRES DAMAGED.  R & R NR 4 FLOOR PROXIMITY STRIP TO COVER PANEL AS REQUIRED.
